Density expansions for correlations and eigenvalues of the covariance matrix

Kollo, Tõnu, Selart, Anne . Acta et Commentationes Universitatis Tartuensis de Mathematica 2004. 8 (4) :155-168

Locate this article in:

Bibtex

@article{CIS-213614,
  Author = {Kollo, Tõnu and Selart, Anne},
  Title = {Density expansions for correlations and eigenvalues of the covariance matrix},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {8},
  Number = {4},
  Year = {2004},
  Pages = {155--168},
  Keywords = {skew normal distribution, multivariate cumulants, multivariate Hermite polynomials, multivariate density expansion, special volume: proceedings of the 7th Tartu conference on multivariate statistics, August 7-12, 2003, Tartu, Estonia}
}

Similar articles